# SDR UPS96405959

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED BULK CARGO COMP. FOUND SEVERAL HOLE DAMAGES ON BULKHEAD WEB AT BS 2160, LT OF ACCESS DR.  REMOVED DAMAGED SECTION OF BULKHEAD WEB AND REPAIRED WEB ACCORDING TO SRM 51-40-02.
